# SDR EIAA2011229

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 96,918 hours, 17,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LT CREW SERVICE DOOR WILL NOT STAY CLOSED.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER B747 MM 33-51-02 PG 301-302 AND B747 SWPM 20-30-00 PG 2-3.
